# SDR SWAA2022071222204

- Difficulty date: June 23, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 19,972 hours, 9,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT LOWER BULKHEAD SUPPORT BS 500I HAS AREAS OF CORROSION RBL21 TO LBL21 WL156 / [01] EVALUATED CORROSION AT ALL LOCATIONS ON BULKHEAD SUPPORT; FOUND THE DEEPEST LOCATION TO BE AT BS 500I RBL 21 WL 156; FOUND 0.020 REMOVED FROM ORIG 0.071 IN NUMEROUS 1'X1' AREAS FOUND TO BE OUT OF LIMITS PER SRM 53-30-08-1A-1 USING DIAL DEPTH GAUGE 04/2023;[02] ADDED DIAL DEPTH GAUGE ATS 2678 DUE 04/2023;[03] INSPECTED & VERIFIED CORRECTIVE ACTION ITEMS 1 & 2.;[04] REMOVED FWD CARGO BAY AFT LOWER BULKHEAD SUPPORT BS 500I RBL21 TO LBL21 WL156 IAW SRM 51-40-02-0G-0 AND SRM 51-10-02-0G-0 PARG 9;[05] LOCATED AND DRILLED NEW FWD CARGO BAY AFT LOWER BULKHEAD SUPPORT BS 500I RBL 21 TO LBL 21 WL 156 IAW SRM 51-40-05-0G-0 AND DWG 143A7902;[06] VERIFIED CORRECTIVE ACTION 4;[07] OK TO INSTALL;[08] OK TO INSTALL.;[09] INSTALLED NEW FWD CARGO BAY AFT LOWER BULKHEAD SUPPORT BS 500I RBL 21 TO LBL 21 WL 156 IAW SRM 51-40-02-0G-0 AND DWG 143A7902;[10] RII VERIFIED CORRECTIVE ACTION ITEM 9.;[11] VERIFIED CORRECTIVE ACTIONS AND MEASUREMENT FIELDS; JOB COMPLETE.
